# SDR DXTA2024081600203

- Difficulty date: August 13, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 8,551 hours, 6,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ARE ON WHEN THE EMER LT SWITCH IS IN THE ARM POSITION. FOUND DOOR SWITCH TO BE STICKING. REMOVED AND REINSTALLED SWITCH. OPS CHECKED SATISFACTORY
